# SDR HEEA0010166

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2246Q
- Make and model: Bell 206L-1
- Aircraft serial: 45752
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 206062627003
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR SHEARED SHAFT.
